My main GI issues are having to do with my colon, I'll be having surgery to create an ostomy several months from now. However, during endoscopy in January of this year, I was told I also have chronic gastritis. I can't for the life of me remember what med I was on first, but then when that didn't seem to help, they put me on the generic of Prevacid.
After taking it a while, I stopped and was feeling ok as far as that problem anyway. Doc said I could stop it then also. But a month ago, I began to notice a lot of nausea after eating, and even after drinking anything other than water (I do not drink any alcohol). Don't really have the gnawing, burning feeling so much now, but the nausea is horrible! I can take Zofran, but that adds to other problems, plus I would prefer to prevent the nausea from happening rather than just trying to control it afterwards.
Can the nausea be caused by gastritis? I still have a Rx for the generic prevacid. Is it ok to take that long-term? I will talk to my GI doc about this next tine I see him, or sooner if I need to, just wanted to get some opinions and suggestions first I guess.
Thanks for your help,